The divisibility theorem for isomorphic factorizations of complete graphs

Frank Harary, Robert W. Robinson, Nicholas C. Wormald

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)187-188
Number of pages2
JournalJournal of Graph Theory
Volume1
Issue number2
DOIs
Publication statusPublished - 1 Jun 1977
Externally publishedYes

Cite this

Harary, Frank ; Robinson, Robert W. ; Wormald, Nicholas C. / The divisibility theorem for isomorphic factorizations of complete graphs. In: Journal of Graph Theory. 1977 ; Vol. 1, No. 2. pp. 187-188.
@article{762941a104d9484992f72305993a0429,
title = "The divisibility theorem for isomorphic factorizations of complete graphs",
author = "Frank Harary and Robinson, {Robert W.} and Wormald, {Nicholas C.}",
year = "1977",
month = "6",
day = "1",
doi = "10.1002/jgt.3190010214",
language = "English",
volume = "1",
pages = "187--188",
journal = "Journal of Graph Theory",
issn = "0364-9024",
publisher = "John Wiley & Sons",
number = "2",

}

The divisibility theorem for isomorphic factorizations of complete graphs. / Harary, Frank; Robinson, Robert W.; Wormald, Nicholas C.

In: Journal of Graph Theory, Vol. 1, No. 2, 01.06.1977, p. 187-188.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The divisibility theorem for isomorphic factorizations of complete graphs

AU - Harary, Frank

AU - Robinson, Robert W.

AU - Wormald, Nicholas C.

PY - 1977/6/1

Y1 - 1977/6/1

UR - http://www.scopus.com/inward/record.url?scp=30244539101&partnerID=8YFLogxK

U2 - 10.1002/jgt.3190010214

DO - 10.1002/jgt.3190010214

M3 - Article

VL - 1

SP - 187

EP - 188

JO - Journal of Graph Theory

JF - Journal of Graph Theory

SN - 0364-9024

IS - 2

ER -